Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Testosterone

Sleeping problems while on my Accutane

Well I have mild acne and am on day 23 of Accutane.

I was at 10mg for 2 weeks and for the remainder of the time have been on 20mg.

Last week or so lately have been going to bed around 12-1 and then waking up AGAIN like every 3 days or so at like 4:00 AM and then waking up again around 9.

Is Accutane the cause?

Share this post


Link to post
Share on other sites

Have you noticed any cognitive changes (e.g. "racing" thoughts, impaired concentration, difficulty maintaining a train of thought, etc.) at any time during the day in addition to the sleep disorder?

The Wikipedia article lists the DSM-IV classified symptoms of clinical depression: http://en.wikipedia.org/wiki/Clinical_depression

If you are experiencing the symptoms listed in addition to the sleep disorder, notify your doctor.

##

-Roaccutane Science: http://max001.proboards42.com

-Retinoid signaling, etc.

-FDA Advisory Committee on Accutane (2000)

-Accutane package label (2005)

-Package label history

Share this post


Link to post
Share on other sites

Nothing what my acne doesn't give me.

I go out to most places when its dark, on accutane so it's making me feel and look better.

I don't feel sad, workout everday, have good energy levels.

Share this post


Link to post
Share on other sites

Shit im having trouble waking up eventhough i have atlease 8 hours of rest. I don't know what's going on here. Can someone please explain to me why i have a hard time waking up in the morning? I feel extremely fatigued and my eyes are tired for the whole day as if I haven't slept in days.

Share this post


Link to post
Share on other sites

so many variables.... i think sleep is related to many things.. if your going to bed at 12-1 try going to bed earlier, maybe your eating before you go to bed as this will cause digestion problems, drinking water before bed might make you wake up but not have to use the bathroom, uncomfortable bed or position. or maybe it is the accutane

Share this post


Link to post
Share on other sites

me too!

but it's starting to wear off ... either that or now i'm working so i wake early in the morn (7am) and doign work keeps my mind alert...

Share this post


Link to post
Share on other sites

Ive a long history of sleep problems and the best thing that i ever did was quit caffiene totally. Harder than youd think actually. Also I take valerian root when i am anxious. Camomile & lavender tea help lots, as does making sure that your bed is really confortable, propping a pillow below your knees helps, stops you rolling around so much.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×